| Model Number |
369714 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported after use the bd vacutainer® buffered sodium citrate (9nc) blood collection tubes experienced erroneous results.The following information was provided by the initial reporter: the customer stated they are experiencing erroneous results.The sites are having pt aptt and inr evaluation issues.
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples or photos for evaluation.Therefore, retention samples of the incident lot were selected from bd inventory for evaluation and upon completion, no issues relating to erroneous results were observed.No difficulties were encountered during blood collection and all tubes appeared to exhibit proper fill.Bd was unable to duplicate or confirm the customer¿s indicated failure (erroneous results) because the defect was not evident in the testing of the customer lot samples.Replicates of both retain and control samples tested were acceptable in terms of both accuracy and precision.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is not confirmed with regards to erroneous results.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description